Get your Health question answered in 3 easy steps

174 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes lesions on breast?

Answered by
Owl Image
Dr. Prakash H Muddegowda

Geriatrics Specialist

Practicing since :2004

Answered : 2138 Questions

Question
My mom is 63, has COPD and is on oxygen all the time now. She's been very sick and in and out of hospitals for the last 2 years. Her Doctors have her on Prednisone almost constantly now, so much so that she is keeping yeast infections in her mouth from having to take it. We have tried several things and can't get any relief..if you know of something we will sure try it. Right now she's broken out under 1 of her breast now. We have tried medicated powder thinking thay it was probably heat, but all that did was burn and sting she says. Her
Dr is out of town. I want to get her somewhere if you feel like this is shingles or anything like that.
Wed, 6 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Prakash H Muddegowda 5 hours later
Brief Answer:
It does not appear to be shingles.

Detailed Answer:
Hi,
I am Dr. Prakash HM and I will be answering your query.

Looking at the clinical history and the present images, I do not think it could be shingles.
Shingles could be, if it were to be present in the back also and there were severe pain
This looks more like candida or tinea only.
Treatment involves keeping the area completely dry. Anti-fungal powder needs to be applied to it. I assume because of oral yeast infections, she would be taking oral anti-fungal medication, continue with the same treatment as it will help here also.

Any further queries, happy to help again.
Dr. Prakash HM
Above answer was peer-reviewed by
 
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on Copd

doctor1 MD

I had a heat attack 6 months ago. My tropnin level is 26.8 microns/L is this high. I have an infarct as well. I also have COPD. After angioplasty my kidneys worsened and my gfr went from 58 to 48. Which is quite serious, as I had a reaction to dye. Is the damage permanent to kidneys and how large is infarct if troponin level is 26.8 microns/L.

doctor1 MD

70 yr. old male, COPD, on Symbiort and Spiriva. White cell count kept going higher in urine. Culture showed klebsiella pnuemonia ssp. Have been on Cipro for 4 wks. Urine culture still shows klebsiella and white cell count remains high. Internist wants to refer me to urologist. Why would he send me to a urologist?

doctor1 MD

what do they do to prevent urinary incontinence in a patient who is going to have a colonoscopy?

patient is a female who will be 80 in may, about 5'4" and weighs about 118 lbs. Is on night oxygen. Has copd, takes lipitor for high cholesterol, bp meds, prilosec for gerd and fortical for osteoporosis.

doctor1 MD

Hi, My 72 year old mother is has been expieriencing body shakes, sweating, dry heaves for a few days. Her current medical history is COPD, 90% blockage of her celiac artery, diverticulosis. She has had several ekg s, chest xrays, ultrasounds and a head MRI all which prove to ne negitive.

doctor1 MD

I have copd . My blood pressure is usually around 126/70. The past couple of days it has been around 118/64. I also take benazapril . Should I be concerned? I've started a mild exercise program with a physical therapist for the past month. I am 70...

doctor1 MD

During surgery, breathing became almost impossible; wheezing , struggling for breath, change in voice quality,diagnosis after cat scan was that one side of my voice box was extremely small compared to the other side.; almost intubated, but easier...

doctor1 MD

My husband is 78 and has COPD , congestive heart failure , vascular dementia , multiple myeloma and Afib. He also suffers from chronic back pain due to multiple back surgeries starting at 26 and wears a fentanyle 12mcg patch. This has been reduced...